MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPORT M.R.I., GROSHONG; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. POWERPORT M.R.I., GROSHONG; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 4808560
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
During insertion of power port, the surgeon noted a hole in the catheter of the power port.Device immediately explanted and a new one implanted.Anesthesia started 1321 and anesthesia stopped 1433.Initially the access of the (l) subclavian vein was unsuccessful then turning to access of the left internal jugular with ultrasound guidance.After second power port placement confirmed w/fluoroscopy w/excellent forward and backflush.Patient to pacu in stable condition as they tolerated procedure without any complications or concerns.

Brand Name
POWERPORT M.R.I., GROSHONG
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key20236272
Report Number20236272
Device Sequence Number12950453
Product Code LJT
UDI-Device Identifier00801741027345
UDI-Public(01)00801741027345
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/28/2024
Report Date (Section F) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4808560
Device Catalogue Number4808560
Device Lot NumberREJN0012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient Weight89 KG
Date Report Sent to FDA05/28/2024